Hélène Massam

Professor, Department of Mathematics and Statistics
York University, 4700 Keele St. 
Toronto, ON, M3J 1P3
email address: massamh@yorku.ca
Fax number: 416 736 5757

Courses

  • MATH6620
  • MATH3131
  • MATH4630

    Publications

  • Publication list

    Some reprints

  • Bayes factors and the geometry of discrete loglinear hierarchical models, 2012, (with G. Letac), pdf
  • A conjugate prior for discrete hierarchical log-linear models, 2009, (with J. Liu and A. Dobra), pdf
  • Flexible covariance estimation for graphical Gaussian models, Annals of Statistics, 2008, (with B. Rajaratnam and C. Carvalho), pdf
  • Moments of minors of Wishart matrices, Annals of Statistics, 2008, (with M. Drton and I. Olkin), pdf
  • Simulation of hyper inverse Wishart distributions, Biometrika, 2007, (with C. Carvalho and M. West), pdf
  • Wishart distributions for decomposable graphs, Annals of Statistics, 2007, (with G. Letac), pdf
  • The Matsumoto-Yor property and the structure of the Wishart distribution, JMVA, 2004, (with J. Wesolowski), ps.
  • A Monte Carlo method to compute the marginal likelihood in non decomposable graphical gaussian models, Biometrika, 2004, (with Aliye Atay-Kayis) ps
  • The Matsumoto-Yor property on trees, Bernoulli, 2004, (with J. Wesolowski). ps
  • All invariant moments of the Wishart distribution, 2004, Scandinavian Journal of Statistics, Vol. 31, p. 295-318, (with G. Letac), pdf
  • The moments and inverse moments of the complex Wishart distribution, 2003, The Annals of Statistics, 287-309, (with P. Graczyk and G. Letac), pdf.
  • The moments of the real Wishart distribution, 2004, Journal of Theoretical Probability, (with P. Graczyk and G. Letac), ps.
  • Cours sur les modeles graphiques. pdf